# SDR ASAA2015042811565

- Difficulty date: April 28, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 16,881 hours, 4,945 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM WAS LOCKED UP.  ACFT GROUNDED.  PERFORMED CHECKLIST AND SAT PROMPT RERTURNED ON MENU PAGE.
